# SDR UPS803828

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3619811
- Condition: Corrosion
- Location: Fs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR SERVICE, MAINTENANCE FOUND CORROSION ON LONGERON 24L LOWER SUPPORT FITTING AT BOLT HOLES AT FS 960.  REPLACED IAW SRM 51-1-20D.
